JournalsrlmVol. 19, No. 3pp. 211–227

Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity

  • Carlo Mercuri

    SISSA, Trieste, Italy
Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity cover
Download PDF

Abstract

We deal with a weighted nonlinear Schrödinger–Poisson system, allowing the potentials to vanish at infinity.

Cite this article

Carlo Mercuri, Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 3, pp. 211–227

DOI 10.4171/RLM/520